MathSciNet Relay Station
MathSciNet bibliographic data
MR906189 65L10 (34B25)
Nassif, Nabil R. Eigenvalue finite difference approximations for regular and singular Sturm-Liouville problems. Math. Comp. 49 (1987), no. 180, 561–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement